Psycho-Babble Medication Thread 441667

Shown: posts 560 to 584 of 670. Go back in thread:

 

Re: SEROQUEL

Posted by Jeroen on June 25, 2005, at 7:19:23

In reply to Re: SEROQUEL Jeroen, posted by ed_uk on June 24, 2005, at 18:46:33

im not putting electricity on my brain sorry, i rather DIE!

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen

Posted by ed_uk on June 25, 2005, at 15:56:56

In reply to IM GETTING ON SEROQUEL!!! TO ED URGENT, posted by Jeroen on June 25, 2005, at 6:59:19

Hi J!

>WHY ISNT HE GIVING IT ME TWICE DAILY?

He probably thinks that it will reduce the daytime drowsiness if you take it once daily at night. After you've been on Seroquel for a few days, you could start taking it twice daily instead.

Kind regards

~Ed

PS. I wouldn't have ECT either. I just thought it was interesting how the TD disappeared.

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT

Posted by Phillipa on June 25, 2005, at 17:43:04

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen, posted by ed_uk on June 25, 2005, at 15:56:56

Jeroen, what did I miss. Did Ed say your TD is gone? Fondly,Phillipa

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT

Posted by Jeroen on June 26, 2005, at 4:38:36

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT, posted by Phillipa on June 25, 2005, at 17:43:04

no my TD is still here


i also take lethicin, its almost 3 weeks now

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen

Posted by ed_uk on June 26, 2005, at 7:25:52

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT, posted by Jeroen on June 26, 2005, at 4:38:36

Hi J!

>no my TD is still here

Lets see how Seroquel can help :-)

~Ed

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT

Posted by Jeroen on June 26, 2005, at 7:41:18

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen, posted by ed_uk on June 26, 2005, at 7:25:52

i once read TD was gone taking 400 mg, no sign of it

but what if i feel ok at 100 mg of seroquel and TD is less? should i go upto 400 mg or higher

i think seroquel can surpress the TD

if its not helping ill try Clozaril

ive read it can reverse TD in 6-12 months


its worth a try!

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen

Posted by ed_uk on June 26, 2005, at 8:51:00

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT, posted by Jeroen on June 26, 2005, at 7:41:18

Hi J :-)

>but what if i feel ok at 100 mg of seroquel and TD is less?

Stay on 100mg!

>should i go upto 400 mg or higher

No. You should take the minimum dose which reduces your symtoms.

>its worth a try!

I agree :-)

~Ed

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT

Posted by Jeroen on June 26, 2005, at 10:20:20

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen, posted by ed_uk on June 26, 2005, at 8:51:00

im having doubts about my doctor with happy ending.


he wanted to start with 100 mg of seroquel and not 25 mg

these doctors behave strangely

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT

Posted by Jeroen on June 26, 2005, at 10:22:42

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT, posted by Jeroen on June 26, 2005, at 10:20:20

i even told my doctor to start at 25 mg, and he changed it, so what on earth is going on

 

Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen

Posted by ed_uk on June 26, 2005, at 11:16:48

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT, posted by Jeroen on June 26, 2005, at 10:20:20

>he wanted to start with 100 mg of seroquel and not 25 mg.....

Your doc likes to call the shots!

~Ed

 

need some advice urgent

Posted by Jeroen on July 2, 2005, at 2:31:01

In reply to Re: IM GETTING ON SEROQUEL!!! TO ED URGENT Jeroen, posted by ed_uk on June 26, 2005, at 11:16:48

im still withdrawing from the zyprexa 10 mg until the seroquel has been build up, so basically im taking 2 anti psychotics


i have a question for you

im taking 50 mg seroquel in the AM, and 100 mg at night, in 6 days from now it will be 200 mg
is the 50 mg dosage in the AM enough, i dont want any withdrawal symptoms


BTW IM STARTING TO FEEL GREAT!!!

 

J is feeling great :-D Jeroen

Posted by ed_uk on July 2, 2005, at 6:04:50

In reply to need some advice urgent, posted by Jeroen on July 2, 2005, at 2:31:01

Hi J!

>im still withdrawing from the zyprexa 10 mg

OK, withdraw gradually - don't want any withdrawal symptoms from Zyprexa!

>is the 50 mg dosage in the AM enough........

Yes, probably :-)

>BTW IM STARTING TO FEEL GREAT!!!

That's fantastic :-) Keep me up to date :-)

Kind regards

~Ed

 

Re: need some advice urgent Jeroen

Posted by SLS on July 2, 2005, at 7:05:20

In reply to need some advice urgent, posted by Jeroen on July 2, 2005, at 2:31:01

I'm glad you found Seroquel.

> BTW IM STARTING TO FEEL GREAT!!!

In what ways?


- Scott

 

Re: need some advice urgent

Posted by Jeroen on July 2, 2005, at 7:14:27

In reply to Re: need some advice urgent Jeroen, posted by SLS on July 2, 2005, at 7:05:20

the med isnt working yet, but i feel its anti depressant effect

im listening to music all the time and i have positive taughts about anything

 

Re: need some advice urgent SLS

Posted by ed_uk on July 2, 2005, at 7:24:36

In reply to Re: need some advice urgent Jeroen, posted by SLS on July 2, 2005, at 7:05:20

>In what ways?

I hope J's not manic! If he is, I'm sure his doc will notice when he goes back to hospital next week!

~Ed

 

Re: need some advice urgent

Posted by Jeroen on July 3, 2005, at 10:55:16

In reply to Re: need some advice urgent SLS, posted by ed_uk on July 2, 2005, at 7:24:36

im not having manic episodes on serquel

 

Re: need some advice urgent Jeroen

Posted by ed_uk on July 3, 2005, at 11:25:19

In reply to Re: need some advice urgent, posted by Jeroen on July 3, 2005, at 10:55:16

Hi J!

>im not having manic episodes on serquel

I should hope not lol :-)

I hope things go OK next week at the hospital. You've been going every week for a while now. Any idea how long this will continue? Are you having therapy?

~Ed

 

Re: need some advice urgent

Posted by Phillipa on July 3, 2005, at 19:24:38

In reply to Re: need some advice urgent Jeroen, posted by ed_uk on July 3, 2005, at 11:25:19

Hi Jeroen, I'm glad things are improving for you. You deserve it. Yes how much longer will you be going to the hospital? Fondly, Phillipa

 

manganese - reverse TD

Posted by Jeroen on July 5, 2005, at 6:57:21

In reply to Re: need some advice urgent, posted by Phillipa on July 3, 2005, at 19:24:38

hi im in therapy, the lecithin dont give me any improvement, id like to take manganese and see what it does with my TD, can you help me please with the manganese?

tomorrow im getting 200 mg of seroquel then next week 300 mg


One doctor has found that administering the trace mineral manganese (15 mg per day) can prevent the development of TD and that higher amounts (up to 60 mg per day) can reverse TD that has already developed.

 

Redirect: manganese

Posted by Dr. Bob on July 5, 2005, at 21:09:05

In reply to manganese - reverse TD, posted by Jeroen on July 5, 2005, at 6:57:21

> hi im in therapy, the lecithin dont give me any improvement, id like to take manganese and see what it does with my TD, can you help me please with the manganese?

Sorry to interrupt, but I'd like to redirect follow-ups regarding manganese to Psycho-Babble Alternative. Here's a link:

http://www.dr-bob.org/babble/alter/20050612/msgs/523997.html

Thanks,

Bob

 

TO ED UK ABOUT SEROQUEL

Posted by Jeroen on July 9, 2005, at 11:33:47

In reply to Redirect: manganese, posted by Dr. Bob on July 5, 2005, at 21:09:05

im taking 50 mg in the AM and 200 mg in PM

is it ok to take 50 mg in AM and 300 mg in PM or is 50 mg not enough and will throw me into terrible withdrawal

 

Re: TO ED UK ABOUT SEROQUEL Jeroen

Posted by ed_uk on July 9, 2005, at 11:44:56

In reply to TO ED UK ABOUT SEROQUEL, posted by Jeroen on July 9, 2005, at 11:33:47

Hi J!

How are you feeling?

>is it ok to take 50 mg in AM and 300 mg in PM or is 50 mg not enough and will throw me into terrible withdrawal

Yes probably :-) It's common for people to take a small dose in the morning and a large dose in the evening.

Kind regards

~Ed

 

Re: TO ED UK ABOUT SEROQUEL

Posted by Jeroen on July 9, 2005, at 12:08:55

In reply to Re: TO ED UK ABOUT SEROQUEL Jeroen, posted by ed_uk on July 9, 2005, at 11:44:56

im not feeling as i was for the first time on seroquel

maybe nasty zyprexa is blocking some things

 

Re: TO ED UK ABOUT SEROQUEL Jeroen

Posted by ed_uk on July 9, 2005, at 12:30:00

In reply to Re: TO ED UK ABOUT SEROQUEL, posted by Jeroen on July 9, 2005, at 12:08:55

Hi J,

>maybe nasty zyprexa is blocking some things........

Probably.......you'll be off Zyprexa soon though :-)

~Ed

 

URGENT

Posted by Jeroen on July 16, 2005, at 3:15:52

In reply to Re: TO ED UK ABOUT SEROQUEL Jeroen, posted by ed_uk on July 9, 2005, at 12:30:00

im 3 weeks on seroquel and my paranoia isnt gone like it was before

it appears not to be working.. im on zyprexa 10 mg

could this be the problem, the zyprexa blocking seroquels effect

its very disturbing


everything is against me, nothing wants to work properly, im very mad


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.